# SDR UALA2009042001149

- Difficulty date: April 18, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 70,042 hours, 11,418 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964642
- Part serial: 17
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PACK OFF EICAS ON GND.  REPLACED RT FLOW CONTROL SHUTOFF VALVE.
